Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone! I have been on Zoloft for 7 years due to generalized anxiety and difficulty with transition periods in my life. I am currently 20 and started when I was 13. I started with 25 mg and am now on 100 mg. I guess at one point Zoloft worked, but I just don't think it does anything for me anymore. I was a young adolescent when I started it and now a junior in college. I know my life is still stressful, but I have also worked with a therapist since I started the medication who taught me tools to work through my anxiety. I hate the weight gain. I am 5 ft 4, 135 pounds but was 115 (and done growing) when I started taking it. I exercise daily and have since I started and eat healthy. I just really think I can do it without the medicine. Taking it makes me feel like there's something wrong with me...I'm not that same sick girl I was when I started. The past week I went about 3 days without taking Zoloft. I had awful brain zaps that they talk about and get those even after a day of not taking it. I was mainly dizzy I know I should taper off slowly and that is the plan. I just hope I can do it and not be dependent on this stuff anymore. It just feels like a crutch that I don't need now. Hopefully I will be ok off of it. I am also on .25 mg of risperdal for panic attacks. I've had a much more positive experience with it than the Zoloft and just want to get off Zoloft right now. Any advice would be appreciated! Thanks so much!

Loading...

I know exactly how u feel I am 16 and I am taking medicine to help me with my anxiety. Two years ago I was taking another medicine and I felt it didn't work so I stopped taking it and I have gotten worse. I know u feel like something is wrong with u but Ur fine . First try to fine a medicine that u feel helps u and talk to Ur doctor. If u feel u really can do without it test it and see but let Ur doctor know just in case. Sometimes they have to lower Ur doses because if u automatically stop then something can happened.hoped this helped
Reply

Loading...